# SDR HNAA2019111400354

- Difficulty date: November 11, 2019
- Submitted: November 14, 2019
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 39,273 hours, 33,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH OVER WING EMERGENCY LIGHT INOP....FIX: R&RD RH OVER WING EMERGENCY LIGHT IAW 33-50-10-000/400-801-A.OPS CHECK GOOD
